Loading...
Loading...

Go to the content (press return)

A new bound for the connectivity of cages

Author
Balbuena, C.; Salas, J.
Type of activity
Journal article
Journal
Applied mathematics letters
Date of publication
2012-11
Volume
25
Number
11
First page
1676
Last page
1680
DOI
https://doi.org/10.1016/j.aml.2012.01.036 Open in new window
Keywords
Cage, Girth, Lower bounds, Matrix technique, Minimum order, Short cycle, Vertex-connectivity, Vertex-cut
Group of research
COMBGRAPH - Combinatorics, Graph Theory and Applications

Participants